ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On a generalized dynamic model of bi-state social interaction processes

Dasarathy, Belur V (1974) On a generalized dynamic model of bi-state social interaction processes. In: International Journal of Systems Science, 5 (5). pp. 499-502.

Full text not available from this repository. (Request a copy)
Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Abstract

A non-linear model, construed as a generalized version of the models put forth earlier for the study of bi-state social interaction processes, is proposed in this study. The feasibility of deriving the dynamics of such processes is demonstrated by establishing equivalence between the non-linear model and a higher order linear model.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 17 Dec 2009 09:33
Last Modified: 17 Dec 2009 09:33
URI: http://eprints.iisc.ernet.in/id/eprint/23712

Actions (login required)

View Item View Item